Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this tornado warning at Jul 14, 2010, 2:21 PM CDT for Menominee County, Shawano County, Wisconsin. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 2:21 PM CDT (19:21 UTC)
- Expired
- Jul 14, 2010, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Menominee County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 82 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:27 PM CDT | TSTM WND DMG | Morgan, WI | TREES DOWN. STOCKBRIDGE INDIAN RESERVATION. |
| Jul 14, 2:36 PM CDT | TSTM WND DMG | Neopit, WI | TREES DOWN NEAR COUNTY TRUNK M. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
723
WFUS53 KGRB 141921
TORGRB
WIC078-115-141945-
/O.NEW.KGRB.TO.W.0010.100714T1921Z-100714T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
221 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
NORTHERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 245 PM CDT
* AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
DANGEROUS STORM WAS LOCATED 11 MILES WEST OF NEOPIT...OR 14 MILES
SOUTHEAST OF ANTIGO...AND MOVING EAST AT 40 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
NEOPIT AROUND 235 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4503 8898 4507 8898 4512 8849 4486 8848
4484 8909 4503 8913
TIME...MOT...LOC 1920Z 268DEG 35KT 4496 8899
$$
EB3 follow-up statements
002
WWUS53 KGRB 141934
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT WED JUL 14 2010
WIC078-115-141945-
/O.CON.KGRB.TO.W.0010.000000T0000Z-100714T1945Z/
MENOMINEE WI-SHAWANO WI-
234 PM CDT WED JUL 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHAWANO AND
SOUTHERN MENOMINEE COUNTIES UNTIL 245 PM CDT...
AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR NEOPIT...OR 18 MILES NORTHWEST OF
SHAWANO...MOVING EAST AT 40 MPH.
DAMAGING STRAIGHT LINE WINDS ARE ALSO POSSIBLE WITH THIS STORM.
THIS DANGEROUS STORM WILL BE NEAR...
KESHENA AROUND 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4503 8898 4507 8898 4512 8849 4486 8848
4484 8909 4503 8913
TIME...MOT...LOC 1933Z 268DEG 35KT 4496 8881
$$
EB575
WWUS53 KGRB 141936
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CDT WED JUL 14 2010
WIC078-115-141945-
/O.CON.KGRB.TO.W.0010.000000T0000Z-100714T1945Z/
MENOMINEE WI-SHAWANO WI-
236 PM CDT WED JUL 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHAWANO AND
SOUTHERN MENOMINEE COUNTIES UNTIL 245 PM CDT...
AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NEOPIT...OR 18 MILES NORTHWEST OF SHAWANO...
MOVING EAST AT 40 MPH.
TREES DOWN AND DEBRIS HAVE BEEN REPORTED NEAR STOCKBRIDGE INDAIN
RESERVATION BY HAM RADIO OPERATOR.
THIS DANGEROUS STORM WILL BE NEAR...
KESHENA AROUND 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4503 8898 4507 8898 4512 8849 4486 8848
4484 8909 4503 8913
TIME...MOT...LOC 1935Z 268DEG 35KT 4496 8878
$$
EB874
WWUS53 KGRB 141943
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CDT WED JUL 14 2010
WIC078-115-141951-
/O.EXP.KGRB.TO.W.0010.000000T0000Z-100714T1945Z/
MENOMINEE WI-SHAWANO WI-
243 PM CDT WED JUL 14 2010
...THE TORNADO WARNING FOR NORTHERN SHAWANO AND SOUTHERM MENOMINEE
COUNTIES WILL EXPIRE AT 245 PM CDT...
THE TORNADO THREAT HAS DIMINISHED IN THIS AREA...THEREFORE THE TORNADO
WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS
IN EFFECT FOR THE AREA WITH DAMAGING STRAIGHT LINE WINDS STILL A
THREAT.
A TORNADO WATCH IS ALSO IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4503 8898 4507 8898 4512 8849 4486 8848
4484 8909 4503 8913
TIME...MOT...LOC 1941Z 268DEG 35KT 4496 8870
$$
EBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jul 14, 3:41 AM CDT, 10 hours 40 minutes earlier.
Area forecast discussion, Jul 14, 3:41 AM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 341 AM CDT WED JUL 14 2010 .SHORT TERM...TODAY/TONIGHT/THURSDAY. MAIN FORECAST EMPHASIS DURING THIS PERIOD WILL BE THE SEVERE THUNDERSTORM POTENTIAL LATER TODAY INTO TONIGHT. OVERNIGHT CONVECTION OVER NORTHERN MN DEVELOPED NORTH OF THE H8 WARM FRONT AND IN A DIVERGENT ALOFT REGION. THIS ISOLATED CONVECTION DIMINISHED EARLY THIS MORNING AS IT MOVED INTO A DRIER AND MORE STABLE AIR MASS. IN ADDITION...THE CONVECTION CONTINUES TO MOVE NORTHEAST OF THE MID LEVEL CAP EDGE. ANOTHER MORE ORGANIZED AREA OF CONVECTION NEAR THE UPPER LOW DYNAMICS WAS PUSHING TOWARD THE LAKE OF THE WOODS REGION NORTH OF MINNESOTA. OTHERWISE THE ATTENTION THEN TURNS WEST OVER THE DAKOTAS WITH A CLUSTER OF STORMS DEVELOPING IN THE TROF AXIS PIVOTING IN THE BASE OF THE UPPER LOW. THIS FEATURE IS PROGGED TO TRACK NE ALONG THE CAP EDGE AS PER GFS BUT EAST AS PER NAM AND ECMWF. AT 08Z...TRENDS OF THIS FAST MOVING CONVECTION IS DUE EAST TOWARD THE DLH VICINITY AROUND MID MORNING. CURRENTLY BRING IN CHC OF STORMS TO NC AT NOON...WILL MONITOR THIS CONVECTION THIS MORNING FOR A POSSIBLE FASTER START TIME TO TSRA FOR NC WI. BIG CHALLENGE WITH THE FORECAST OF STORMS AS WELL AS SEVERE WEATHER POTENTIAL IS HOW STRONG THIS CAP WILL BE OVER WISCONSIN LATER TODAY AS THIS TROF APPROACHES THE AREA FOLLOWED BY INCREASING MID LEVEL WINDS WHICH INCREASES THE DEEP LAYER SHEAR PRIOR TO THE COLD FRONT PASSAGE. MODEL STABILITY PROGS AND LATEST SPC GUIDANCE INDICATES A CONTINUED SEVERE WEATHER THREAT LATER TODAY INTO THIS EVENING...ESPECIALLY OVER THE WESTERN HALF OF WI INCLUDING PARTS OF CENTRAL AND NORTH CENTRAL WI. MODELS IN GENERAL ATTEMPT TO GENERATE TWO AREAS OF PCPN...ONE AREA LIFTING OVER THE FAR NW PORTION OF WISCONSIN WITH THE MAIN SYSTEM AND A SECOND FIRING UP ALONG THE INTERSECTION OF THE WESTERLY FLOW AND CAP EDGE WITH THE FROPA. BUT CAP GRADUALLY DIMINISHES AS HEIGHT FALLS APPROACH FROM THE WEST SO ANTICIPATE THE CONVECTION TO INCREASE ALONG THE FROPA. SEVERE POTENTIAL MAY LINGER TONIGHT OVER EASTERN SECTIONS AS THE FRONT CONTINUES TO TRACK OVER THE STATE AND DEEP LAYER SHEAR REMAINS WITH THE WESTERLY FLOW ALOFT. WITH SURFACE DEW POINTS FORECAST TO CLIMB INTO THE LOWER 70S OVER CENTRAL WI...LCL/S LOWER TO AID IN A INCREASED TORNADO THREAT OVER THIS REGION AND POINTS WESTWARD. A BIT MORE CLOUDS AROUND THE 3 TO 5 K LEVEL DEVELOPED EARLY THIS MORNING OVER MN AND CENTRAL WISCONSIN. CLOUDS DEVELOPING NORTH AND NORTHEAST OF THE H8 BOUNDARY WHICH LIKELY IS MOISTURE WORKING INTO A MORE STABLE AIR MASS AT THIS TIME. NOT SURE ON THE TRENDS OF THESE CLOUDS AT THIS TIME BUT IF THE CLOUDS CONTINUE TO INCREASE...COULD PLAY A ROLE WITH THE DECREASED LEVEL AND COVERAGE OF SEVERE WEATHER DO TO REDUCED AFTERNOON HEATING. DEBRIS CLOUDS FROM FAST APPROACHING NORTH DAKOTA SYSTEM MAY WORK OVER NORTHERN WI A BIT FASTER TODAY AS WELL. INCREASING TEMPS AND DEW POINTS AHEAD OF THE COLD FRONT TODAY WILL PUSH INDICES WELL INTO THE 90S OVER PARTS OF CENTRAL WI BUT BELOW CRITERIA. INCREASING SSE WINDS WILL REDUCE AFFECTS. .LONG TERM...THU NGT THRU NXT WED. MEAN UPR TROFS ACROSS THE FAR SE AND SW CORNER OF CANADA WITH A SUBTROPICAL RDG OVR THE SRN U.S. WL BE THE MAIN WEATHER FEATURES DURING THE PERIOD. MAIN FCST ISSUE CENTERS AROUND PCPN TIMING/CONVECTIVE STRENGTH THIS WEEKEND ASSOCIATED WITH A CDFNTL PASSAGE AND A SHRTWV TROF ALOFT. RELATIVELY STG...VERTICALLY STACKED SYSTEM TO CONT SLOWLY MOVG ACROSS CNTRL SECTIONS OF ONTARIO THU NGT WITH THE CDFNT PULLING AWAY TOWARD THE ERN GREAT LKS. THIS LEAVES A WEAK AREA OF HI PRES TO PUSH INTO THE MIDWEST AND HELP TO BRING IN DRIER AIR TO WI. JUST ENUF MIXING EXPECTED TO PREVENT TEMPS FROM DROPPING TOO FAR WITH MOST AREAS IN NE WI DIPPING INTO THE 60 TO 65 DEG RANGE. THIS HI PRES IS EXPECTED TO DRIFT ACROSS IL ON FRI WITH A DRY WESTERLY WND IN PLACE OVR WI. OTHER THAN SOME FAIR WEATHER CU POPPING UP IN THE DAYTIME HEATING...ANTICIPATE A DECENT AMT OF SUNSHINE DURING THE DAY. ONE THING THAT DOES NEED TO BE WATCHED IS A WEAK SFC TROF THAT THE MDLS DROP SE INTO WI FRI AFTERNOON. AS OF NOW...A LACK OF MSTR AND MARGINAL INSTABILITY PRECLUDES THE MENTION OF PCPN. 8H TEMPS SLOWLY RISING TO AROUND +17C SHOULD TRANSLATE TO MAX TEMPS RANGING FROM THE LWR 80S N-CNTRL...TO THE MID-UPR 80S OVR PARTS OF CNTRL WI. ONCE THIS LITTLE SFC TROF SAGS SOUTH BY FRI EVENING...THE REST OF THE NGT LOOKS QUIET WITH NO SIGNIFICANT WEATHER FEATURES IN THE VCNTY. A SLGT COOLDOWN ALOFT WL ALLOW FOR SOME UPR 50S IN THE NORTH WITIH 60S ELSEWHERE. A NEW SHRTWV TROF IS FCST TO MOV ACROSS THE CANADIAN PRAIRIE (VCNTY LK WINNIPEG) ON SAT WITH A CDFNT PRECEDING THE TROF OVR THE NRN PLAINS. WE COULD SEE SOME INCREASE IN HI OR MID CLDS SAT AFTERNOON...BUT ENUF MIXED SUNSHINE AND A RETURN TO SOUTHERLY WNDS ARE EXPECTED TO ALLOW TEMPS TO RETURN TO THE 80S ONCE AGAIN. THE SHRTWV TROF MOVS INTO THE NRN SECTIONS OF THE UPR MIDWEST BY SAT NGT AND DRIVES THE CDFNT INTO WRN WI BY 12Z SUNDAY. SUFFICIENT LOW-LV MSTR TO HAVE RETURNED TO WI WITH DEW PTS IN THE 60S AND PW VALUES AROUND 1.5 INCHES. HIGHER CHC POPS TO BE PLACED OVR CNTRL WI DUE TO THE PROXIMITY OF THE CDFNT SAT NGT AND THEN OVR ERN WI ON SUNDAY AS THE FNT QUICKLY SHIFTS EWD. HAVE ATTEMPTED TO ADD A BIT OF TIMING CONTINUITY TO THE FCST...BUT CHC POPS SUFFICE FOR NOW. ANY SVR POTENTIAL WL COME DOWN TO THE STRENGTH OF THE SHRTWV TORF AND EXACT TIMING OF THE FROPA. TOO EARLY YET TO MAKE THIS DETERMINATION BUT THIS WL NEED TO BE WATCHED IN THE COMING DAYS. HAVE MAINTAINED THE DRY FCST FOR EARLY NXT WEEK AS THE MEAN FLOW TURNS NW OVR THE WRN GREAT LKS AND A BROAD AREA OF WEAK HI PRES SETTLES OVR THE RGN. LESS HUMIDITY AND SLIGHTLY COOLER TEMPS ARE EXPECTED. && .AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL TODAY. LATER TODAY INTO TONIGHT AS A COLD FRONT TRACKS OVER THE STATE....THUNDERSTORMS WILL SPREAD OVER THE AREA FROM WEST TO EAST...REACHING AUW...CWA AND RHI BETWEEN 21Z AND 00Z...AND AFTER 01Z FOR ATW AND GRB. LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH THESE STORMS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/KALLAS
Hazardous weather outlook, Jul 14, 9:29 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 929 AM CDT WED JUL 14 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151430- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 929 AM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A CLUSTER OF THUNDERSTORMS ACROSS EASTERN MINNESOTA AND NORTHWEST WISCONSIN WILL WORK INTO NORTH CENTRAL WISCONSIN LATE THIS MORNING AND EARLY THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL LATE THIS MORNING AND EARLY THIS AFTERNOON. AS THE ATMOSPHERE BECOMES UNSTABLE THIS AFTERNOON...THUNDERSTORMS WILL REDEVELOP DURING THE MID TO LATE AFTERNOON AHEAD OF A COLD FRONT ACROSS WESTERN WISCONSIN AND THEN MOVE INTO NORTHEAST WISCONSIN THIS EVENING. SOME OF THESE STORMS ARE LIKELY TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCE TORRENTIAL RAINS OF 1 TO 2 INCHES PER HOUR...CAUSING URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD BE EXPECTED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-151430- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 929 AM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL WORK INTO NORTHEAST WISCONSIN LATE THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT WITH STRONG WINDS THAT WILL BE ESPECIALLY HAZARDOUS FOR SMALL CRAFTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. ECKBERG
In the hours before
Local storm report, Jul 14, 1:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
156 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HEAVY RAIN MERRILL 45.18N 89.68W
07/14/2010 M1.72 INCH LINCOLN WI LAW ENFORCEMENT
STREET FLOODING IN THE CITY.
&&
SACLocal storm report, Jul 14, 2:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HEAVY RAIN WAUSAU 44.96N 89.63W
07/14/2010 M1.21 INCH MARATHON WI ASOS
LAST HOUR.
&&
SACLocal storm report, Jul 14, 2:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 3 N TOMAHAWK 45.50N 89.73W
07/14/2010 LINCOLN WI LAW ENFORCEMENT
TREE LIMB FELL ON POWER LINE NEAR COUNTY ROAD A.
&&
SACLocal storm report, Jul 14, 2:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
207 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HEAVY RAIN MERRILL 45.18N 89.68W
07/14/2010 M1.93 INCH LINCOLN WI AWOS
LAST HOUR.
&&
SACLocal storm report, Jul 14, 2:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
211 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND GST MOSINEE 44.78N 89.69W
07/14/2010 M43 MPH MARATHON WI AWOS
&&
SACLocal storm report, Jul 14, 2:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
220 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG WITTENBERG 44.81N 89.15W
07/14/2010 SHAWANO WI LAW ENFORCEMENT
TREES DOWN IN THE CITY.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:45 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 45 min |
| Jul 14, 12:29 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 46 min |
| Jul 14, 12:56 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 64 min |
| Jul 14, 1:21 PM CDT | Areal Flood Advisory | GRB | Langlade, Lincoln, Marathon | 102 min |
| Jul 14, 1:32 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Shawano, Wood | 58 min |
| Jul 14, 2:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Oconto, Portage, Shawano and 1 more | 50 min |
| Jul 14, 2:23 PM CDT | Areal Flood Advisory | GRB | Menominee, Shawano, Waupaca | 105 min |
| Jul 14, 2:29 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 36 min |
| Jul 14, 2:38 PM CDT | Special Marine Warning | GRB | 97 min | |
| Jul 14, 2:48 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 27 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano, Waupaca | 43 min |
| Jul 14, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Shawano, Winnebago | 3 hr |
| Jul 14, 3:42 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 19 min |
| Jul 14, 4:31 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Oneida | 59 min |
| Jul 14, 4:59 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 61 min |
| Jul 14, 5:03 PM CDT | Flash Flood Warning | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 110 min |
| Jul 14, 5:26 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Shawano | 64 min |
| Jul 14, 5:34 PM CDT | Tornado Warning | GRB | Portage, Wood | 26 min |
| Jul 14, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 15 min |
| Jul 14, 5:54 PM CDT | Tornado Warning | GRB | Portage, Waupaca, Waushara | 36 min |
| Jul 14, 6:06 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Menominee, Oconto and 1 more | 54 min |
| Jul 14, 6:29 PM CDT | Flash Flood Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Waupaca, Waushara and 1 more | 4 hr |
| Jul 14, 6:30 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 45 min |
| Jul 14, 6:58 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 2 more | 47 min |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.